Ghent University Academic Bibliography

Advanced

Registration of adverse drug reactions in a teaching hospital: a pilot project

Annemie Somers, Marijke Van Hooreweghe , Hugo Robays UGent and Mirko Petrovic UGent (1999) Pharmacovigilance, Educational symposium, Abstracts. p.15-15
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
in
Pharmacovigilance, Educational symposium, Abstracts
pages
15 - 15
conference name
Educational symposium on Pharmacovigilance
conference location
Antwerp, Belgium
conference start
1999-12-03
conference end
1999-12-03
language
English
UGent publication?
yes
classification
C3
id
1947457
handle
http://hdl.handle.net/1854/LU-1947457
date created
2011-11-22 23:32:57
date last changed
2016-12-19 15:37:19
@inproceedings{1947457,
  author       = {Somers, Annemie and Van Hooreweghe , Marijke and Robays, Hugo and Petrovic, Mirko},
  booktitle    = {Pharmacovigilance, Educational symposium, Abstracts},
  language     = {eng},
  location     = {Antwerp, Belgium},
  pages        = {15--15},
  title        = {Registration of adverse drug reactions in a teaching hospital: a pilot project},
  year         = {1999},
}

Chicago
Somers, Annemie, Marijke Van Hooreweghe , Hugo Robays, and Mirko Petrovic. 1999. “Registration of Adverse Drug Reactions in a Teaching Hospital: a Pilot Project.” In Pharmacovigilance, Educational Symposium, Abstracts, 15–15.
APA
Somers, Annemie, Van Hooreweghe , M., Robays, H., & Petrovic, M. (1999). Registration of adverse drug reactions in a teaching hospital: a pilot project. Pharmacovigilance, Educational symposium, Abstracts (pp. 15–15). Presented at the Educational symposium on Pharmacovigilance.
Vancouver
1.
Somers A, Van Hooreweghe M, Robays H, Petrovic M. Registration of adverse drug reactions in a teaching hospital: a pilot project. Pharmacovigilance, Educational symposium, Abstracts. 1999. p. 15–15.
MLA
Somers, Annemie, Marijke Van Hooreweghe , Hugo Robays, et al. “Registration of Adverse Drug Reactions in a Teaching Hospital: a Pilot Project.” Pharmacovigilance, Educational Symposium, Abstracts. 1999. 15–15. Print.